Alert archive / Nebraska / High Wind Watches in 2014
High Wind Watch 2, NWS Hastings, NE
NWS Hastings, NE issued this high wind watch at Jan 25, 2014, 3:31 AM CST for 11 counties in Nebraska. It took effect at Jan 26, 2014, 11:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 25, 2014, 3:31 AM CST (09:31 UTC)
- In effect from
- Jan 26, 2014, 11:00 AM CST
- Expired
- Jan 26, 2014, 3:46 AM CST
- In force
- Issued by
- NWS Hastings, NE
Counties Buffalo County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Merrick County, NE, Nance County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 94 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1779 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
3 follow-up statements
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
375 WWUS73 KGID 260946 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 346 AM CST SUN JAN 26 2014 ...TURNING VERY WINDY AND COLD... .AN ARCTIC COLD FRONT WILL USHER IN FRIGID AIR ABOARD INTENSE NORTHERLY WINDS THIS AFTERNOON AND EVENING. WIND SPEEDS WILL AVERAGE 30 TO 40 MPH AND GUST BETWEEN 45 AND 55 MPH. THE WINDS WILL REMAIN STRONG INTO THE FIRST PART OF THE NIGHT. NEZ039>041-046>049-061>064-261800- /O.UPG.KGID.HW.A.0002.140126T1700Z-140127T0600Z/ /O.NEW.KGID.WI.Y.0004.140126T1800Z-140127T0600Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL- HAMILTON-YORK- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND... AURORA...YORK 346 AM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE AROUND MID DAY...WITH THE STRONGEST WINDS EXPECTED FROM MID AFTERNOON THROUGH THE EVENING. WIND SPEEDS WILL SUBSIDE AFTER MIDNIGHT. * WINDS...NORTHWEST AT 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ060-261800- /O.NEW.KGID.WI.Y.0004.140126T1800Z-140127T0600Z/ DAWSON- INCLUDING THE CITY OF...LEXINGTON 346 AM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * TIMING...WINDS WILL INCREASE AROUND MID DAY...WITH THE STRONGEST WINDS EXPECTED FROM MID AFTERNOON THROUGH THE EVENING. WIND SPEEDS WILL SUBSIDE AFTER MIDNIGHT. * WINDS...NORTHWEST AT 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ072>077-082>087-261800- /O.NEW.KGID.WI.Y.0004.140126T2000Z-140127T0600Z/ GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...ELWOOD...HOLDREGE...MINDEN...HASTINGS... CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 346 AM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * TIMING...WINDS WILL INCREASE DURING THE AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WIND SPEEDS WILL SUBSIDE AFTER MIDNIGHT. * WINDS...NORTHWEST AT 30 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-261800- /O.NEW.KGID.WI.Y.0004.140127T0000Z-140127T0800Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT 346 AM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CST MONDAY. * TIMING...WINDS WILL INCREASE DURING THE EVENING AND REMAIN STRONG INTO THE OVERNIGHT HOURS. WIND SPEEDS WILL DIMINISH BY MONDAY MORNING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE INTENSE WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this high wind watch went out at Jan 25, 3:23 AM CST, 8 minutes earlier.
Area forecast discussion, Jan 25, 3:23 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
323 AM CST SAT JAN 25 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 319 AM CST SAT JAN 25 2014
THE PATTERN ALOFT FEATURED NORTHWEST FLOW ACROSS THE CENTRAL PLAINS
WITH A HIGH PRESSURE LOCATED IN THE PACIFIC NW AND A RIDGE AXIS OVER
THE ROCKIES. TO THE EAST LOW PRESSURE WAS CENTERED IN THE HUDSON
BAY/ONTARIO AREA. A 130KT H3 JET WAS DIVING SOUTH FM MANITOBA THRU
THE UPPER MIDWEST AND WILL NOSE ALONG THE MISSOURI RIVER. THIS
SYSTEM WILL DRIVE A BACKDOOR COLD FRONT ACROSS EASTERN NEB/KS THIS
MORNING. AN AREA OF LOW CLOUDS/STRATUS WILL ADVECT INTO OUR REGION
BEHIND THE FRONT AND IN DYNAMICS ASSOCIATED WITH THE JET
STREAK/SHEARED ENERGY WITH WAVE AND MID LEVEL FRONTOGENESIS...CANNOT
RULE OUT THE POTENTIAL FOR LIGHT HIT OR MISS PCPN AND WILL CARRY A
SPRINKLE CHANCE THROUGH THE MORNING AS LLVL TEMPERATURES REMAIN
QUITE MILD IN THE 40S.
AS WE HEAD THROUGH THE AFTERNOON...SURFACE HIGH PRESSURE WEAKENS AS
IT BUILDS SOUTHEAST TOWARDS IOWA TODAY...WHILE TO THE WEST...AN
UPSTREAM SURFACE TROUGH/WARM FRONT MIGRATES EASTWARD FROM THE HIGH
PLAINS. THIS WILL LEAD TO A RATHER SHARP TEMPERATURE GRADIENT
ACROSS OUR REGION THIS AFTERNOON WITH COOLER AIR/CLOUDS LINGERING
LONGER IN THE EAST...WHILE THE WARMER AIRMASS WORKS INTO OUR WESTERN
ZONES. WITH THE WARM START TO THE DAY...WILL RANGE HIGHS FROM THE
LOW 40S IN OUR EASTERN ZONES THE THE MID/UPPER 50S IN THE WEST.
THE BOUNDARY CONTINUES TO WORK EAST OVERNIGHT AND IN THE WARMER
AIRMASS WITH STEADY WINDS...HAVE HELD TEMPS IN THE LOW/MID 30S FOR
LOWS.
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 319 AM CST SAT JAN 25 2014
MAIN FORECAST CONCERNS WILL BE WINDY CONDITIONS ON SUNDAY AND
TEMPERATURES THROUGH THE PERIOD.
THE MAIN PATTERN WILL REMAIN NORTHWEST FLOW THROUGH THE PERIOD.
THERE WILL BE A FEW WAVES THAT MOVE THROUGH THE AREA. EXPECT DRY
CONDITIONS AT THIS TIME.
A COLD FRONT IS EXPECTED TO MOVE INTO THE FORECAST AREA SUNDAY
AFTERNOON. AHEAD OF THE COLD FRONT WILL BE WARM...BUT BEHIND THE
FRONT NORTHWEST WINDS INCREASE AND TEMPERATURES COULD START TO FALL
LATE IN THE AFTERNOON. EXPECT WINDS TO BE 35 MPH WITH HIGHER GUSTS
MAINLY DURING THE AFTERNOON AND INTO THE EARLY EVENING. PRESSURE
RISES ARE SIGNIFICANT BEHIND THE FRONT WITH MIXING TO ABOVE 800MB.
THE AREA MOST LIKELY TO HAVE THE STRONGEST WINDS WILL BE NORTH OF
INTERSTATE 80 AND EAST OF HIGHWAY 183. HAVE DECIDED TO ISSUE A HIGH
WIND WATCH FROM LATE MORNING WHEN WINDS START TO INCREASE THROUGH
MIDNIGHT. THE REMAINDER OF THE AREA WILL STILL HAVE BREEZY
CONDITIONS. IN THE FAR NORTH THERE IS A POTENTIAL FOR HIGH
TEMPERATURES TO BE REACHED A LITTLE EARLIER IN THE DAY AND MAYBE
LOSE A FEW DEGREES BY EVENING.
LATE SUNDAY NIGHT THROUGH TUESDAY NIGHT A COLD SURFACE HIGH PUSHES
INTO THE REGION. THE CENTER OF THE HIGH SHOULD REMAIN TO THE EAST OF
THE FORECAST AREA...BUT THE COLD AIR WILL STILL INFILTRATE THE
FORECAST AREA AND EXPECT LOWS MAINLY IN THE SINGLE DIGITS WITH HIGHS
ONLY IN THE TEENS TO LOWER 20S.
BY WEDNESDAY THERE IS SOME WARM ADVECTION AHEAD OF THE ANOTHER COLD
FRONT AND UPPER LEVEL WAVE THAT WILL AFFECT THE AREA WEDNESDAY
NIGHT. TEMPERATURES WILL REBOUND TO NEAR NORMAL DURING THE DAY. THE
UPPER LEVEL WAVE THAT MOVES THROUGH WILL BRING SOME CLOUDS AND
MODELS HAVE SOME LIGHT PRECIPITATION JUST TO THE NORTH AND WEST OF
THE FORECAST AREA. WILL KEEP THE FORECAST DRY AT THIS TIME...BUT
WILL HAVE TO SEE IF PRECIPITATION WILL WORK ITS WAY INTO THE AREA.
THERE WILL BE A GRADUAL WARMING TREND LATE IN THE WEEK. THURSDAY AND
FRIDAY SHOULD SEE TEMPERATURES AROUND OR JUST ABOVE NORMAL.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1057 PM CST FRI JAN 24 2014
A COLD FRONTAL BOUNDARY HAS CROSSED THE TERMINAL AND WINDS WILL BE
STEADY/GUSTY FOR SEVERAL HOURS IN PRESSURE RISES/TIGHT GRADIENT
BEHIND THE FRONT. AN AREA OF LOW CLOUDS/STRATUS WILL SETTLE
SOUTHEAST OVERNIGHT AND LOOK TO REACH THE TERMINAL AROUND
DAYBREAK AND INCLUDED MVFR CIGS. WINDS DECREASE DURING THE DAY ON
SATURDAY AS THE GRADIENT RELAXES...AND THE LOW CLOUDS SCATTER DURING
THE AFTN.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
NEZ039>041-046>049-061>064.
KS...NONE.
&&
SHORT TERM...FAY
LONG TERM...JCB
AVIATION...FAYHazardous weather outlook, Jan 24, 3:57 PM CST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 357 PM CST FRI JAN 24 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 357 PM CST FRI JAN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG NORTH OR NORTHWEST WIND...SUSTAINED AT 25 TO 40 MPH AND GUSTING IN THE 35 TO 50 MPH RANGE...WILL OVERTAKE MUCH OF SOUTH CENTRAL NEBRASKA ON SUNDAY. WIND CHILL VALUES OF 15 TO NEAR 20 DEGREES BELOW ZERO WILL BE POSSIBLE MONDAY MORNING ACROSS PORTIONS OF SOUTH CENTRAL NEBRASKA...GENERALLY ALONG AND NORTHEAST OF A LINE FROM ORD TO YORK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH/BRYANT
Nearby
High Wind Watches in Nebraska, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.